# SDR CALA2022110903091

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 48,551 hours, 16,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LANDING GEAR WOULD NOT  RETRACT.MANAUL EXT DOOR FOUND AJAR UPON ARRIVAL ACCOMPLISHED NOSE AND MAIN LANDING GEAR OPERATIONAL TEST.  SWUNG 32-34-00;32-32-00,32-33-00. GEAR 3 TIMES. ALL INDICATIONS AND OPS CHECKS NORMAL. ALSO ACCOMPLISHED MAIN AND NOSE GEAR MANUAL EXTENSION SYSTEM TEST. OPS CHECKS GOOD.  COULD NOT DUPLICATE. IAW AMM 32-35-00, VERIFIED RII REQUIREMENTS
